# SDR ASOA201001245

- Difficulty date: August 29, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP PLACARD (EXIT) IS DAMAGED.  REMOVED WORN PLACARD IAW MM 11-30-00-000-801 AND APPLIED NEW PLACARD IAW 200 MM 11-30-00-400-801.
